Skip to main content

Advertisement

Log in

The effect of pulsed harvesting policy on the inshore–offshore fishery model with the impulsive diffusion

  • Original Paper
  • Published:
Nonlinear Dynamics Aims and scope Submit manuscript

An Erratum to this article was published on 03 April 2010

Abstract

In this paper, we propose the inshore–offshore fishing model with impulsive diffusion and pulsed harvesting at the different fixed time. The existence and globally asymptotical stability of both the trivial periodic solution and the positive periodic solution are obtained. We show that the pulsed harvesting has a strong impact on the persistence of the fish population. By the numerical simulation, we obtain that the best time of fishing is at the end of the period τ.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Clack, C.W.: Mathematical Bioeconomics: The Optimal Management of Renewable Resources. Wiley, New York (1976)

    Google Scholar 

  2. Lcung, A.W.: Optimal harvesting-coefficient control of steady-state prey–predator diffusive Volterra–Lotka systems. Appl. Math. Optim. 31, 219 (1995)

    Article  MathSciNet  Google Scholar 

  3. Alvarez, H.R., Shepp, L.A.: Optimal harvesting of stochastically fluctuating populations. J. Math. Biol. 37, 155–77 (1998)

    Article  MathSciNet  MATH  Google Scholar 

  4. Tang, S.Y., Chen, L.S.: The effect of seasonal harvesting on stage-structured population models. J. Math. Biol. 48, 357–74 (2003)

    Article  MathSciNet  Google Scholar 

  5. Lou, Y.: Some challenging mathematical problems in evolution of dispersal and population dynamics. In: Friedman, A. (ed.) Tutorials in Mathematical Biosciences. Evolution and Ecology, vol. IV. Springer, Berlin (2008)

    Google Scholar 

  6. Beretta, E., Takeuchi, Y.: Global asymptotic stability of Lotka–Volterra diffusion models with continuous time delays. SIAM J. Appl. Math. 48, 627–51 (1998)

    Article  MathSciNet  Google Scholar 

  7. Beretta, E., Takeuchi, Y.: Global stability of single species diffusion Volterra models with continuous time delays. Bull. Math. Biol. 49, 431–48 (1987)

    MathSciNet  MATH  Google Scholar 

  8. Freedman, H.I., Takeuchi, Y.: Global stability and predator dynamics in a model of prey dispersal in a patchy environment. Nonlinear Anal. 13, 1002–993 (1989)

    Article  MathSciNet  Google Scholar 

  9. Freedman, H.I.: Single species migration in two habitats: persistence and extinction. Math. Model. 8, 778–80 (1987)

    Article  Google Scholar 

  10. Freedman, H.I., Rai, B., Waltman, P.: Mathematical models of population interactions with dispersal, II: differential survival in a change of habitat. J. Math. Anal. Appl. 115, 140–54 (1986)

    Article  MathSciNet  MATH  Google Scholar 

  11. Briggs, C., Hoopes, M.: Stabilizing effects in spatial parasitoid–host and predator–prey models: a review. Theor. Popul. Biol. 65, 299–315 (2004)

    Article  MATH  Google Scholar 

  12. Kuang, Y., Takeuchi, Y.: Predator–prey dynamics in models of prey dispersal in two path environments. Math. Biosci. 120, 98–77 (1994)

    Article  MathSciNet  Google Scholar 

  13. Lu, Z.Y., Takeuchi, Y.: Permeance and global stability for cooperative Lotka–Volterra diffusion systems. Nonlinear Anal. 10, 963–75 (1992)

    MathSciNet  Google Scholar 

  14. Freedman, H.I., Waltman, P.: Mathematical models of population interactions with dispersal, I: stability of two habitats with and without a predator. SIAM J. Appl. Math. 32, 63–48 (1977)

    Article  MathSciNet  Google Scholar 

  15. Hastings, A.: Dynamics of a single species in a spatially varying environment: the stability role of high dispersal rates. J. Math. Biol. 16, 55–49 (1982)

    MathSciNet  Google Scholar 

  16. Holt, R.D.: Population dynamics in two-patch environments: some anomalous consequences of optional habitat selection. Theor. Popul. Biol. 28, 208–181 (1985)

    Article  MathSciNet  Google Scholar 

  17. Meng, X.Z., Chen, L.S.: Permanence and global stability in an impulsive Lotka–Volterra N-species competitive system with both discrete delays and continuous delays. Int. J. Biomath. 1(2), 179–196 (2008)

    Article  MathSciNet  MATH  Google Scholar 

  18. Zhang, H., Georgescu, P., Chen, L.S.: An impulsive predator–prey system with Beddington–Deangelis functional response and time delay. Int. J. Biomath. (IJB) 1, 1–17 (2008)

    Article  MathSciNet  MATH  Google Scholar 

  19. Zhao, Z., Song, X.Y.: On the study of chemostat model with pulsed in a polluted environment. Discrete Dyn. Nat. Soc. (2007). ID 90158, 12 pages

  20. Hui, J., Chen, L.S.: Dynamic complexities in a periodically pulsed ratio-dependent predator–prey ecosystem modeled on a chemostat. Chaos, Solitons Fractals 29, 407–416 (2006)

    Article  MathSciNet  MATH  Google Scholar 

  21. Smith, H.L.: Cooperative systems of differential equations with concave nonlinearities. Nonlinear Anal. TMA 10, 1052–1037 (1986)

    Article  Google Scholar 

  22. Jury, E.I.: Inners and Stability of Dynamic Systems. Wiley, New York (1974)

    MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Zhong Zhao.

Additional information

This work is supported by the National Natural Science Foundation of China (No. 10771179) and Henan Science and Technology Department (No. 082102140025).

An erratum to this article can be found at http://dx.doi.org/10.1007/s11071-010-9711-9

Rights and permissions

Reprints and permissions

About this article

Cite this article

Zhao, Z., Zhang, X. & Chen, L. The effect of pulsed harvesting policy on the inshore–offshore fishery model with the impulsive diffusion. Nonlinear Dyn 63, 537–545 (2011). https://doi.org/10.1007/s11071-009-9527-7

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s11071-009-9527-7

Keywords

Navigation